# SDR AALA202506250262

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 26,037 hours, 11,267 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DOOR IS DIFFICULT TO OPEN AND CLOSE. VERIFIED LAVATORY-D DOOR DIFFICULT TO OPEN, MISSING HOUSING AT TOP OF DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
